# SDR WVER2018FA0000252

- Difficulty date: April 24, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS319.70 BETWEEN STRINGER 27 AND 26L.  REPAIRED FS 319 IAW REO 670-53-21-799 REV A BY COMPLYING WITH EC/TC REO670-53-21-799 02.
